IJPAM: Volume 20, No. 3 (2005)

ON $P_i$-METACOMPACT SPACES

Mohammad S. Sarsak$^1$, Maximilian Ganster$^2$
$^1$Department of Mathematics
The Hashemite University
P.O. Box 150459, Zarqa, 13115, JORDAN
e-mail: sarsak@hu.edu.jo
$^2$Department of Mathematics
Graz University of Technology
Steyrergasse 30, Graz, A-8010, AUSTRIA
e-mail: ganster@weyl.math.tu-graz.ac.at


Abstract.In a recent paper Al Ghour [#!AGH!#] considered two new variations of metacompactness by utilizing preopen sets. The aim of our paper is to continue the study of these notions and to answer the open questions posed in [#!AGH!#].

Received: February 20, 2005

AMS Subject Classification: 54A10, 54D20

Key Words and Phrases: $P_1$-metacompact spaces, $P_2$-metacompact spaces, $P_3$-metacompact spaces, preopen, submaximal

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2005
Volume: 20
Issue: 3